# SDR ASOA200900401

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 PRESSURE FLOOR HAS MULTIPLE INDICATIONS NOTED BETWEEN FWD AND AFT SIDE OF FS 460 BL 0.0 AND RBL 9.0 AND BETWEEN FWD SIDE OF FS 460 BL 0.0 AND LBL 9.0. MULTIPLE INDICATIONS IN ALL THREE AREAS APPROX 3.0 INCH IN LENGTH 90 PERCENT, 50 PERCENT AND 30 PERCENT.  ALL AREAS FAILED NDT INSP.  COMPLIED WITH EC/TC REO 601R-53-41-884A BY PERFORMING TEMPORARY REPAIRS TO THE PRESSURE FLOOR WEB AT FS 460.0 PER REO 601R-53-41-884 REV.A.
